- September 10, 2017 at 12:56 pm #174531
Doesn’t happy every day but every few days sometimes I sorta have diarrhoea and see white stuff red skins. Think from peppers or tomatoes I’m eating. Been on plan for over 3 weeks on phase 3. Have flu like symptoms for last 2 days thanks.September 11, 2017 at 9:41 am #174533
I don’t think that’s die-off. I think that’s more a sign that your digestive system is not working as it should, and the transit time is too short for foods to be digested properly.
If you’ve started the Candida diet, it might be the case that your gut is just adapting to the new foods/supplements that you are eating. After a few days, balance will be restored and it should pass.
Basically, it sounds like your gut is experiencing an imbalance and this is causing the diarrhea, which is not allowing enough time for your gastric juice, gut bacteria etc to properly digest your food.
Tomato skins are, surprisingly, one of the harder foods to digest. Similarly, if you ever compost your foods you’ll see that tomato skins are one of the last foods to be broken down!September 11, 2017 at 1:22 pm #174534
Thanks for the reply. It seems happen every few days only started happening when I started the candida diet. I’m just in plan over 3 weeks. Use eat a lot sugar etc before this. I’m taking 2 bio kult candida capsules for probiotic. I am about move on phase 4 and bit worried if I have undone everything due this happening? Wonder should I stick longer with phase 3? If doesn’t settle maybe should go doctor. Bit worried now.September 11, 2017 at 3:46 pm #174535
Given your digestive issues, perhaps you should wait until they have cleared up until you move on to the next stage? Your gut probably needs some time to adjust to the new probiotics.September 12, 2017 at 12:54 am #174536
Ok thanks. Seems keep happening. I think I might cut down the dosage to 1 probiotic tablet instead taking 2. It has 7 strains in it, including garlic extract and grapefruit extract and might take the tablet at lunch time instead dinner time to see if helps. Thanks again.September 12, 2017 at 7:29 am #174538
It sounds like your probiotic is not just a probiotic, but it has some antifungals in it too (the garlic and grapefruit). I think the idea generally is to separate them out, so that you know if one or the other is causing any issues. It also gives your digestive system etc a better chance to adapt.
Bio-Kult Candéa is actually a very weak probiotic – only 1 billion CFUs. It would be better to get a full strength probiotic (at least 20 billion CFU) and then take separate antifungals later on, as Lisa and Dr Eric suggest.September 13, 2017 at 4:53 am #174541
Thanks for the reply. I started taking vitamin c yesterday and took different probiotic called optibac probiotic for women. Seems have more 2.3 billion live cultures. Shame about other probiotic I have 2 boxes of them unused. Would I be best discarding them due low cultures and built in antifungals?
I notice that my system seems running better today no issues now. Maybe was other probiotics causing it. Would be best staying on phase 3 for another 7 days to allow probiotics to work and my digestive system to settle?September 13, 2017 at 8:59 am #174544
There’s nothing necessarily wrong with your first probiotics. Just make sure you realize that they do contain the 2 antifungals too. That might work for some people, maybe not for others!September 14, 2017 at 4:54 am #174545
The topic ‘Could this be die off?’ is closed to new replies.